MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 HOLE ACET SHELL 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 0 HOLE ACET SHELL 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Model Number 71331856
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).Initial reporter postal code (b)(6).
 
Event or Problem Description
It was reported that, during a thr surgery, after several attempts it was not possible insert a r3 0 deg xlpe acet lnr 32mm x 56mm and a r3 0 deg xlpe acet lnr 36mm x mm56.Surgery was resumed, after a non-significant delay, removing the r3 0 hole acet shell 56mm and replacing it with a r3 cup with 3 holes, a new 56/32 inlay could only be inserted with difficulty.Patient was not injured as consequence of this problem.

Brand Name
R3 0 HOLE ACET SHELL 56MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12729734
Report Number1020279-2021-07747
Device Sequence Number1558550
Product Code MBL
UDI-Device Identifier03596010597618
UDI-Public03596010597618
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71331856
Device Catalogue Number71331856
Device Lot Number21FM00241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR